# SDR UPS07848980

- Difficulty date: January 4, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 577384443
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD TO LONGERON INTERCOSTAL ATTACH ANGLE CRACKED AT STA 1766 L6R.  REMOVED, FABRICATED AND INSTALLED ATTACH ANGLE IAW SRM 51-1-21, 51-3-2, 51-20D AND DWG 5773844.
